Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

green

Members
  • Content Count

    230
  • Joined

  • Last visited

Community Reputation

0 Neutral

About green

  • Rank
    Advanced Member

Profile Information

  • Gender
    Male
  • Location
    St. Louis, Missouri
  • Interests
    Infrared light, vitamin C, to treat POTS.

Recent Profile Visitors

2,544 profile views
  1. green

    Does Smoking Pot Effect P.o.t.s. ?

    I have not had good long-term results from using cannabis. It is insidious for me. I feel better at first, but long-term use causes my baseline level of emotional control to decline. I avoid it now. There is no level of usage that I consider to be a net-gain. But, obviously, this is just my personal experience. You will have to do what you need to do. Just don't mix it with other psychotropic drugs - like SSRIs!
  2. green

    King Kratom

    I have mixed feelings about CBD - it does reduce anxiety, but it often worsens my POTS symptoms. I have read that it lowers BP.
  3. green

    King Kratom

    Wow, Darin. Thank you for your post! Indeed, I think it is quite possible that I had a bad experience because I took too much.
  4. Thank you! >>. I've also tried straight-up watermelon puree, but it was not as potent. I tried watermelon puree and was also disappointed!
  5. Firewatcher, Can you share with us what brand of L-Citrulline you use? (i'm not sure if terms of use permit us to talk about brands on this forum) I recall now: I stopped taking supplements in general because of some research study about how commonly they contain adulterants and contaminants. I lost faith in supplements. More recently, I've experimented with stuff made by NOW foods because they're based in the U.S. and when I started using Rhodiola Rosea (which is wonderful, but only effective for about two weeks), I bought raw cut herb.
  6. L-Citrulline is one of the things I started using, way back in 2012 (I think) before it was popular. According to my notes, it really helped me with post-exertional malaise, but I have no records or memory of why I stopped taking it!
  7. Saturday I ran with a running club - 4 miles, BPM=>~160. High intensity running - up a hill, kept pace with healthy fast runners 10 years younger than me. Prior to running, I took my highest dose of anti-histamines yet: ranitidine 300 mg, fexofenadine: 540 mg. After the run, I did not stretch well according to my experimental routine - I was too embarrassed to put my legs over my head as I cooled down with the running club. Then I quickly consumed a v. large quantity of carbohydrates to spur recovery, by rushing to Steak N Shake and buying a shake and fries. That day, I started work on a new business. Did some great quality work. Very pleased with myself. That night, I slept well enough: 8.5 hours! It is RARE for me to sleep so well the night after a hard run! SUCCESS. The next day, I went to church and did well standing around afterward drinking coffee and talking with the congregation; no mind-crushing brain fog. Decided to skip exercise Sunday so as not to push my luck. But that afternoon, I went home to work, and I was EXHAUSTED! And then I slept 9+ hours last night - went down in a fog, as though I had run a race earlier that day. And I woke up today, and I am still in a fog. It's noon and I'm just now trying to get to work. I am tired, sluggish, foggy. The temperature has gone back up - we're back in the 90s again, so maybe that it is it? So, I don't know if the anti-histamines are working or not. It seems that, perhaps, they do, perhaps they just DELAY onset of the post-exertional malaise. What a mystery!
  8. green

    Nicotine?

    I use "snus" it is a spitless, flameless, tobacco product, available at gas stations throughout the United States of America (I think). Snus really helps me! The cancer risk for snus is thought to be MUCH lower than with cigarettes, since there is no flaming involved in the consumption of the snus. That said, I have learned that it does elevate your risk of pancreatic cancer, and so I have been switching to nicotine patches. Nicotine patches also really help me. In general, I think nicotine is the most useful drug for POTS I have ever found.
  9. Hi dancer65, Yes, that is helpful! It is heartening to hear that other people have the same pattern as I do. When you say that resting too much makes things worse - I get that too. And, I also find that I may have trouble initiating sudden movements, but can easily ramp up to moderate exercise if it involves using the legs continually. The temperature just dropped from the high-80s into the 70s here in St. Louis, so I am doing a little bit better during the day right now.
  10. Start with recumbent biking; bring a device with you and watch a movie while you bike. best of luck!
  11. Thank you for writing! What is midodrine for? I used to take mestinon, I think it causes vasoconstriction...I can't remember if it helped much. A weird thing: sometimes I peruse the archives on this very forum and find posts I MADE where I say "blah blah X is great!" and I think "why did I stop taking X?" and I can't remember. I have another question for you: when you exercise past the point of making yourself feel worse, do you enjoy a multiple hour 'honeymoon' during which you feel significantly better? I often feel so much better for hours after exercising - less brain fog, better mood, and movement is easier - and THEN the crash comes with sleepiness, followed by worsened brain fog the next 24-72 hours. As an update: I DID actually get back to work yesterday - the sleepiness passed. I had some trouble sleeping last night, but I did get about 7 hours. So, maybe the routine I invented was helpful and DID something. I'll have to keep at it - I figure I can UP the amount of time I spend warming down and stretching. Definitely woke up with stiff bloated legs though! ugh!
  12. I've been trying it. I ran my dosage on fenoxadine up to 540 mg and my ranitidine dosage is at 150 mg. It doesn't seem to stop post-exertional malaise. I've been told that blood pools in my legs after exercise, so I will hope to increase my benefits by combining anti-histamine pre-treatment with a more exaggerated cool-down, increased stretching, and icing. It's frustrating - this morning I rode the bike for 40 minutes. Then I was careful to warmdown for 10 and stretch my legs, including stretching them while elevated above my head (to discourage pooling) and yet, despite all this, at 3 PM I started to feel so tired that I doubt I will get much more work done today. Frustrating, indeed.
  13. green

    Weaned off Lexapro

    >I am sorry you had such a bad time with Lexapro. I only want to point out that you said in a previous post that you just stopped it - that is probably why you had these terrible symptoms. I do very good on Lexapro and one time had to wean off to try a SNRI instead. I had no problem weaning slowly over several weeks but did not tolerate the SNRI, so I started back on Lexapro. --- We all react differently to drugs so what one tolerates another does not. I just want to add my 2 cents so other members don't get unnessesarily afraid of SSRI's.  Of course! People may have a wide variety of experiences. But, I stopped it abruptly because I did not feel well on it. I'm glad it's working for you!
  14. green

    Weaned off Lexapro

    Odd sensations in the head! Yes! I have taken some SNRIs and other weird anti-depressants (strattera, wellbutrin), they ALL give me weird sensations in the head while adjusting on or else withdrawing, except for the MAO-I Selegeline. That said, I now recall that I had anxiety and insomnia with the MAO-I selegeline. I swear to Socrates that the psychotropic drug companies must be suppressing adverse event reporting and concealing evidence of side-effects, because to this day doctors will pressure me to take anti-depressants on the grounds that they are so safe. Who are they kidding? That said, take heart that I definitely got better. Also one thing worth saying: although my experience of withdrawing involved the temporary loss of abilities, I have to say that it was not an unpleasant experience. The hallucinations were mild, and not upsetting, the depersonalization was a relief (I felt that I did not exist, and ergo had nothing to worry about), and I remember that colors were brighter and it was easy to meditate (because I had no thoughts in my head). It was a loss, because I wanted to read and write and work, and was sort of worthless, but it wasn't intrinsically uncomfortable. The psychtropic drug companies should be forced to buy people withdrawing from SSRIs a years vacation time. The jerks would have to think twice about claiming their meds are safe when they are not!
×